# SDR AALA20110606TUL03

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 9 SLAT HAS DENT WITH DISBOND INDICATIONS ON TOP AND BOTTOM SKINS 43 INCHES INBOARD OF OUTBOARD END.  REMOVED DAMAGED AREA AND INSTALLED EXTERNAL HOT BOND DOUBLER REPAIR PER SRM 51-70-10-2R.
